# SDR 99ZZZX4563

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: T/R Drive
- Part time: 25 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION.  DURING DAILY INSPECTION.  DISC PACK FOUND CRACKED WITH CRACK FACING AFT TOWARDS TAIL ROTOR IN NR 3 POSITION.  CAUSE NOT KNOWN.  ONLY ONE SEGMENT WAS FOUND CRACKED.
